# SDR DL73K962709

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Fatigue
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STATION 178 BULKHEAD WEB WAS FOUND CRACKED IN SEVERAL LOCATIONS.  DAMAGE CUTOUT DIMENSIONS ARE: 1 BY 4 FOR RBL 5.7 AT WL 198 TO 201;  1 BY 4 FOR LBL 5.7 AT WL 198 TO 201;  AND 2 BY 1 FOR RBL 1 AT WL 188.  DIMENSIONS ARE I/B TO O/B VERTICALLY RESPECTIVELY.  THE BULKHEAD WEB IS MANUFACTURED FROM .032 CLAD 2024-T3.
